# SDR AALA20070355

- Difficulty date: February 16, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - UNABLE TO RETRACT LANDING GEAR.  THREE GREEN INDICATION AT ALL TIMES.  GEAR HANDLE WOULD NOT MOVE FULL RANGE.  LANDED ORD WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR STRUT NOT FULLY EXTENDING.  REPACKED NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
